# SDR MALA020443

- Difficulty date: August 4, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Engine: LF5071F
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OF FLIGHT #3444, GREEN SYSTEM HYDRAULIC HI TEMP CAUTION LIGHT ILLUMINATED AFTER 45 MINUTES OF TAXI.  GATE RETURN TO BLOCK.  MAINTENANCE FOUND PTU GRINDING REMOVED AND REPLACED ptu.  ALL CHECKS GOOD AT THIS TIME.
